# SDR UALA2012102606145

- Difficulty date: October 26, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,661 hours, 9,873 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM58
- Part serial: 72
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P110 CHANNEL ONE, BUT NOT BOTH, OF THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) P110 PANEL CHANNELS ARE FAULT-DUE TO DF564 ON CHA A.  SWAPED 629 CARD BETWEEN CHANNEL A AND B WITH FAULT FOLLOWS, RETURNED CARD TO ORIGINAL, REPLACED A3 CARD WITH ROBBED CARD AND ALSO REPLACED POWER SUPPLY CARD A1. STILL SHOWS POWER SUPPLY FAULT. REF FIM 24-09 TASK 804 AND AMM-24-09-00-201. CHASSIS ON STASH (BULK AREA). SECURED A3 CARD IN P110 PANEL DUE TO NOT BEING FULLY SEATED, MESSAGES CLEARED, REF MM 24-09-00. ()ABOVE SHOULD READ A2 SECURED. DUE TO DF564 ON CHA A. SWAPPED A1 AND A15 CARDS PER MM AND TESTED NORMALLY. MSG NOW NOT ACTIVE.
